Vladikavkazskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2016, Volume 18, Number 2, Pages 3–11 (Mi vmj575)  

Paired integral operators with homogeneous-difference kernels

O. G. Avsyankin

Institute of Mathematics, Mechanics and Computer Sciences, Southern Federal University, Rostov-on-Don, Russia

Abstract: We consider the paired multidimensional integral operators with homogeneous-difference kernels, acting in $L_p$-spaces. For these operators the symbol is defined. In term of the symbol the necessary and sufficient conditions for the invertibility of operators are obtained.

Key words: integral operator, homogeneous-difference kernel, symbol, invertibility, spherical harmonics.

Full text: PDF file (197 kB)
References: PDF file   HTML file
UDC: 517.9
Received: 19.11.2015

Citation: O. G. Avsyankin, “Paired integral operators with homogeneous-difference kernels”, Vladikavkaz. Mat. Zh., 18:2 (2016), 3–11

Citation in format AMSBIB
\Bibitem{Avs16}
\by O.~G.~Avsyankin
\paper Paired integral operators with homogeneous-difference kernels
\jour Vladikavkaz. Mat. Zh.
\yr 2016
\vol 18
\issue 2
\pages 3--11
\mathnet{http://mi.mathnet.ru/vmj575}


Linking options:
  • http://mi.mathnet.ru/eng/vmj575
  • http://mi.mathnet.ru/eng/vmj/v18/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:150
    Full text:54
    References:29

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021